Archived

This topic is now archived and is closed to further replies.

Guest bezansonator

Accutane Question

4 posts in this topic

Hi, I'm a 18 year old male on a 4 month accutane dosage of 40mg once a day every day. I'm currently about 1 1/2 months into my treatment and I was wondering if it is normal to have a smooth face (close to no bumps) and still have a 'pizza face'?

Thanks

Share this post


Link to post
Share on other sites

In other words, you basically have no acne but you have a ton of red marks left over? Come on, dude..


Be honest with yourself, being a hater demonstrates insecurity.

Chin up, everyone.


Share this post


Link to post
Share on other sites

Hyper-pigmentation and scarring buddy, it will go with time.

Share this post


Link to post
Share on other sites

Ya it's very normal. Those marks are called Hyperpigmentaion and take time to fade away and will while you are on accutane. You could use aloe Vera while on accutane to get them to fade. I wouldn't use anything with chemicals at this point you don't want to combine much with accutane ya know. Once you are off the meds you can use fading creams or Hydroquinone creams to fade them away. Clinique also makes a nice fading cream. But yes it's normal. You could use a pressed powder to help cover it. Lots of guys do that! Easy way to cover them a bit and it's not noticeable.


Regimen:

AM: CeraVe foaming face wash, 100mg Spirolactone

PM: CeraVe foaming face wash, witch hazel, Acne.org AHA+

Been taking Sprio since 1/2013


Share this post


Link to post
Share on other sites